# SDR AT9900535

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND FWD ENTRY RT FLOOR PANEL AT BS 200-280 CORRODED.  3 HAT CHANNELS CRACKED, ELONGATED HOLES AND INSULATION MISSING.  FABRICATED NEW FLOOR PANEL AND HAT CHANNELS IAW DC9 SRM 53-21-0, 51-10-4.  REINSTALLED MISSING INSULATION.
